Anonymous #1
#1
Report Thread starter 11 years ago
#1
I had really bad acne when I was 16. It was red postuler and spread all over my face.My doctor put me on dianette as well as tetracycline and spirolactone. All these medicines freaked me out and I slowly went off all of them except the dianette. I was on it for 18 months and have been off it for 4 months. My skin is suddenly beginning to freak out again.

I cant understand what to do, I am really not keen on going back on the dianette and am so worried about going through that awful phase again. It really reduced my self confidence!!!
0
reply
Buckets-and-Spades
Badges: 2
#2
Report 11 years ago
#2
hiya, go back to the doctors and ask what are your options...they're the only ones who are qualified to tell you.
i was on a tetracycline for acne too...my doc didn't tell me how long i should be on them for, but after about 6 months i stopped because i didn't want to be taking antibiotics long term. but, of course my acne came back! so unfortunately i think if the doc puts you on more medicines you should really complete the full course.
could you ask for creams/gels instead, if you'd prefer that?
also, what about other treatments such as laser surgery (depending on age etc)..ask your doc.
good luck!
0
reply
*Bleachage*
Badges: 0
Rep:
?
#3
Report 11 years ago
#3
I cant really offer that much advice as I havent really had totally bad acne but I find some TCP helps with the spots you were describing, at the moment I hace four huge painful bumps under my skin! my god it hurts!

either TCP, or witch hazel.
0
reply
stacy_j91
Badges: 3
Rep:
?
#4
Report 11 years ago
#4
Why don't you wanna go back on Dianette may I ask?
0
reply
Anonymous #2
#5
Report 11 years ago
#5
Unfortunately it sounds as if the Dianette wasn't strong enough to fully get rid of your acne - your doctor will probably prescribe you another course, or they might suggest you go onto Roaccutane.


I feel for you because I had a course of Roa about 5 years ago now, and my skin has begun to flare up again (a small percentage of people need two courses of Roa). I'm on some topical prescription stuff at the moment, but it really isn't doing the trick - there's no way I'm going on the pill so it looks like I'll have to go on another course of Roa, with all the lovely blood taking that goes with it
0
reply
pamelaa
Badges: 17
Rep:
?
#6
Report 11 years ago
#6
If your skin is that bad I wouldn't buy over the counter skin products, go back to your doctor and ask them about other options. I know that you can get lotions and creams, so try one of them.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you made up your mind on your five uni choices?

Yes I know where I'm applying (154)
59.46%
No I haven't decided yet (60)
23.17%
Yes but I might change my mind (45)
17.37%

Watched Threads

View All